| Model Number |
7060-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
06/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This previously unreported revision was discovered in an unrelated analysis of records.Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is user error; improper implant size selection, using an implant that was too long.
Event or Problem Description
This previously unreported revision was discovered in an unrelated analysis of records.The patient had right side si joint arthrodesis in (b)(6) 2017 where two implants were placed.It is not known if the patient had any pain complaints.In (b)(6) 2018, the surgeon thought that the superior positioned implant may have been encroaching on the neuroforamen and decided to remove it.In (b)(6) 2018, the surgeon performed a revision procedure where he first removed the superior positioned implant using chisels.He then added an additional implant of the same type in a more inferior position.No other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.